Some new partition theorems

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

In this paper the following theorem is proved and generalized. The partitions of any positive integer, n, into parts of the forms 6m+2, 6m+3, 6m+4 are equinumerous with those partitions of n into parts ≧2 which neither involve sequences nor allow any part to appear more than twice.

Original languageEnglish (US)
Pages (from-to)431-436
Number of pages6
JournalJournal of Combinatorial Theory
Volume2
Issue number4
DOIs
StatePublished - Jun 1967

Fingerprint

Dive into the research topics of 'Some new partition theorems'. Together they form a unique fingerprint.

Cite this